# SDR UALA2012103106283

- Difficulty date: October 31, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 57,600 hours, 21,553 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Drain Valve
- Part number: DO5000
- Condition: Stuck
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT: UNABLE TO FILL POTABLE WATER.  FWD DRAIN VALVE STUCK OPEN.  DURING TROUBLESHOOTING FOUND FWD WATER DRAIN VALVE FROZEN.  CURRENTLY WORKING CLOSEUP.  REMOVED AND REPLACED FWD DRAIN VALVE PER MM.  LEAK CHECK GOOD.  VALVE STILL OPERATES STIFF, SUSPECT CABLE.  NIS FLL.  OLD VALVE WAS DEAD.  DISCONNECTED MANUAL CABLE FOR DRAIN VALVE.  OPERATED VALVE ELECTRICALLY.  VALVE WILL NOT CLOSE COMPLETELY.  REQS NEW VALVE PCN 644-0123.  REPLACED FILL DRAIN VALVE PER AMM, LEAK CHECKED OK. BUT MANUAL CABLE IS STIFF AND NEEDS REPLACED.
